# SDR DXTA2025042403191

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000133
- Aircraft time: 339 hours, 199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS BINDING. TAKES ABOUT 30-40 LBS OF EFFORT TO PULL THE OUTSIDE HANDLE DOWN TO OPEN THE DOOR AND WHEN WE TRIED TO OPEN IT FROM INSIDE IT WAS THE SAME. THE INSIDE HANDLE STARTED BINDING AFTER LIFTING 1/3 OF THE WAY THEN IT TOOK BOTH HANDS TO LIFT THE HANDLE TO OPEN THE MAIN DOOR. CORRECTIVE ACTION: PERFORMED PULL TEST OF THE MAIN HANDLE AND FOUND IT TO REQUIRE 52 LBS OF FORCE TO OPEN. PERFORMED VISUAL INSPECTION OF THE MAIN CABIN DOOR AND ITS MOVING COMPONENTS ALONG WITH CHECKING ALL THE RIGGING WITH NO DEFECTS NOTED, LUBRICATED ALL THE MOVING PARTS AND PERFORMED A PULL TEST AND NOW ITS AT 32 LB OF FORCE. WORK DONE IN REF TO CESSNA CE-700 AMM 52-10-00
